# SDR R61A2021102600832

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 33,964 hours, 22,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HALF CLOSED WITH HANDLE LEVER DOWN. UNABLE TO REOPEN. RE-ALIGNED L1 DOOR TRACK AND BELL CRANK STOPS, IAW AMM 52-11-20.
